# SDR YENA2023090601050

- Difficulty date: September 2, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N337JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 473
- Aircraft time: 30,575 hours, 20,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#1026, BWI-BOS. 'MAIN CABIN ( L1 ) DOOR  WILL NOT ARM THE ARMING LEVER WILL NOT ARM; FOUND THE L1 GRIT BAR LOOSE. SECURED GRIT BAR BACK TO POSITION. A/C OK FOR FURTHER SVC. OPS CHECK GOOD PER AMM 52-11-00.'
